# SDR C77A20170823001

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 6,694 hours, 4,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012422
- Condition: Failed
- Location: Emergency Lights
- Part time: 6,694 hours, 4,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXIT SIGNS WILL NOT ILLUMINATE.  MAINTENANCE PERFORMED FIM 33-50-00-810-807-A,  FOUND FWD LT ELPU TO BE INTERMITENT,  REMOVED AND REPLACED ELPU IAW AMM 33-50-01, OPS CHECKED GOOD. ACFT OK FOR SERVICE
